Alert archive / Texas / River Flood Warnings in 2017
River Flood Warning 13, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at Apr 11, 2017, 10:05 AM CDT for Bell County, Texas. It was in force for 35 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 11, 2017, 10:05 AM CDT (15:05 UTC)
- Expired
- Apr 12, 2017, 8:58 PM CDT
- In force
- 35 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Bell County, TX
The radar
The Ft Hood radar (KGRK), 23 km from the middle of the area, began a volume at 15:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little River near Little River (LRIT2). The gauge peaked at 36.25 ft at Apr 11, 2017, 7:00 PM CDT.
- Action stage
- 28 ft
- Minor stage
- 30 ft
- Moderate stage
- 40 ft
- Major stage
- 46 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08104500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
274 WGUS44 KFWD 111505 FLWFWD BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Fort Worth TX 1005 AM CDT Tue Apr 11 2017 ...The National Weather Service in Fort Worth has issued a Flood Warning for the following areas in Texas... Little River Near Little River Affecting Bell County PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. Stay tuned to NOAA All Hazards Radio for the latest river forecasts. && TXC027-120305- /O.NEW.KFWD.FL.W.0013.170411T1507Z-170413T0158Z/ /LRIT2.1.ER.170411T1507Z.170412T0000Z.170412T1358Z.NO/ 1005 AM CDT Tue Apr 11 2017 The National Weather Service in Fort Worth has issued a * Flood Warning for The Little River Near Little River. * until Wednesday evening...Or until the warning is cancelled. * At 0946 AM Tuesday the stage was 29.28 feet. * Flood stage is 30.0 feet. * Minor flooding is forecast. * Forecast...The river should rise above flood stage by late Tuesday morning and continue to rise to a crest near 37 feet by Tuesday evening. The river should fall below flood stage by Wednesday morning. * At 36 feet, Minor flooding of low lying areas upstream from the gage can be expected. The race track on the right bank upstream from the gage will flood. Some rural roads will flood. && LAT...LON 3096 9746 3082 9729 3088 9720 3100 9735 $$
4 follow-up statements
054
WGUS84 KFWD 111918
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
218 PM CDT Tue Apr 11 2017
...The Flood Warning continues for the following areas in Texas...
Little River Near Little River Affecting Bell County
Little River Near Rockdale Affecting Milam County
Navasota River Above Groesbeck Affecting Limestone County
Navasota River Near Easterly Affecting Leon and Robertson Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts.
&&
TXC027-120718-
/O.EXT.KFWD.FL.W.0013.000000T0000Z-170413T0357Z/
/LRIT2.1.ER.170411T1459Z.170412T0600Z.170412T1557Z.NO/
218 PM CDT Tue Apr 11 2017
The Flood Warning continues for
The Little River Near Little River.
* At 0115 PM Tuesday the stage was 34.87 feet.
* Flood stage is 30 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to a crest 36.5 and 37
feet by Wednesday after midnight. The river should fall below flood
stage late Wednesday morning.
&&
LAT...LON 3096 9746 3082 9729 3088 9720 3100 9735
$$
TXC331-120717-
/O.EXT.KFWD.FL.W.0014.170412T1151Z-170414T1432Z/
/RLRT2.1.ER.170412T1151Z.170413T1200Z.170414T0232Z.NO/
218 PM CDT Tue Apr 11 2017
The Flood Warning continues for
The Little River Near Rockdale.
* At 0115 PM Tuesday the stage was 11.90 feet.
* Flood stage is 30 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by
Wednesday morning and crest near 32.5 feet by Thursday morning. The
river should fall below flood stage by Thursday night.
&&
LAT...LON 3075 9715 3071 9703 3074 9696 3083 9707
3078 9707
$$
TXC293-120717-
/O.EXT.KFWD.FL.W.0011.000000T0000Z-170414T0341Z/
/GRST2.2.ER.170411T1330Z.170412T0600Z.170413T1541Z.NO/
218 PM CDT Tue Apr 11 2017
The Flood Warning continues for
The Navasota River Above Groesbeck.
* At 0115 PM Tuesday the stage was 9.52 feet.
* Flood stage is 7 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to a crest between 12.5
and 13 feet by Wednesday after midnight. The river should fall
below flood stage late Thursday morning.
&&
LAT...LON 3162 9663 3151 9652 3154 9641 3166 9652
$$
TXC289-395-120717-
/O.EXT.KFWD.FL.W.0012.170411T2119Z-000000T0000Z/
/EAST2.3.ER.170411T2119Z.170413T1800Z.000000T0000Z.NO/
218 PM CDT Tue Apr 11 2017
The Flood Warning continues for
The Navasota River Near Easterly.
* At 0100 PM Tuesday the stage was 16.64 feet.
* Flood stage is 19 feet.
* Major flooding is forecast.
* Forecast...The river is expected to rise above flood stage by late
Tuesday afternoon and crest near 26.5 feet by Thursday afternoon.
&&
LAT...LON 3132 9638 3102 9631 3105 9619 3132 9626
$$949
WGUS84 KFWD 120201
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
901 PM CDT Tue Apr 11 2017
...The Flood Warning continues for the following areas in Texas...
Little River Near Little River Affecting Bell County
Little River Near Rockdale Affecting Milam County
Navasota River Above Groesbeck Affecting Limestone County
...The Flood Warning continues for the following areas in Texas...
Navasota River Near Easterly Affecting Leon and Robertson Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts.
&&
TXC027-121401-
/O.EXT.KFWD.FL.W.0013.000000T0000Z-170413T0802Z/
/LRIT2.1.ER.170411T1459Z.170412T0600Z.170412T2002Z.NO/
901 PM CDT Tue Apr 11 2017
The Flood Warning continues for
The Little River Near Little River.
* At 0815 PM Tuesday the stage was 36.15 feet.
* Flood stage is 30 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested near 36 feet and has begun
falling. The river should fall below flood stage Wednesday
afternoon.
&&
LAT...LON 3096 9746 3082 9729 3088 9720 3100 9735
$$
TXC331-121401-
/O.EXT.KFWD.FL.W.0014.170412T1338Z-170414T1026Z/
/RLRT2.1.ER.170412T1338Z.170413T0600Z.170413T2226Z.NO/
901 PM CDT Tue Apr 11 2017
The Flood Warning continues for
The Little River Near Rockdale.
* At 0815 PM Tuesday the stage was 20.16 feet.
* Flood stage is 30 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by
Wednesday morning and crest near 32 feet by Thursday after
midnight. The river should fall below flood stage by late Thursday
afternoon.
&&
LAT...LON 3075 9715 3071 9703 3074 9696 3083 9707
3078 9707
$$
TXC293-121400-
/O.EXT.KFWD.FL.W.0011.000000T0000Z-170414T0409Z/
/GRST2.2.ER.170411T1330Z.170412T0600Z.170413T1609Z.NO/
901 PM CDT Tue Apr 11 2017
The Flood Warning continues for
The Navasota River Above Groesbeck.
* At 0815 PM Tuesday the stage was 11.88 feet.
* Flood stage is 7 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to a crest near 12 feet
by Wednesday after midnight. The river should fall below flood
stage late Thursday morning.
&&
LAT...LON 3162 9663 3151 9652 3154 9641 3166 9652
$$
TXC289-395-121400-
/O.CON.KFWD.FL.W.0012.000000T0000Z-000000T0000Z/
/EAST2.3.ER.170411T2342Z.170413T1800Z.000000T0000Z.NO/
901 PM CDT Tue Apr 11 2017
The Flood Warning continues for
The Navasota River Near Easterly.
* At 0800 PM Tuesday the stage was 19.30 feet.
* Flood stage is 19 feet.
* Minor flooding is occurring and Major flooding is forecast.
* Forecast...The river will continue rising to a crest near 26 feet
by Thursday afternoon then begin falling but remain above flood
stage.
&&
LAT...LON 3132 9638 3102 9631 3105 9619 3132 9626
$$672
WGUS84 KFWD 120802
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
302 AM CDT Wed Apr 12 2017
...The Flood Warning continues for the following areas in Texas...
Little River Near Little River Affecting Bell County
Little River Near Rockdale Affecting Milam County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts.
&&
TXC027-121948-
/O.EXT.KFWD.FL.W.0013.000000T0000Z-170412T1948Z/
/LRIT2.1.ER.170411T1459Z.170412T0015Z.170412T0748Z.NO/
302 AM CDT Wed Apr 12 2017
The Flood Warning continues for
The Little River Near Little River.
* At 0215 AM Wednesday the stage was 30.86 feet.
* Flood stage is 30 feet.
* Minor flooding is occurring and is forecast to end early this
morning.
* Forecast...The river has crested and will continue to recede and
fall below flood stage this morning.
&&
LAT...LON 3096 9746 3082 9729 3088 9720 3100 9735
$$
TXC331-122002-
/O.EXT.KFWD.FL.W.0014.170412T1600Z-170414T0522Z/
/RLRT2.1.ER.170412T1600Z.170413T0600Z.170413T1722Z.NO/
302 AM CDT Wed Apr 12 2017
The Flood Warning continues for
The Little River Near Rockdale.
* At 0215 AM Wednesday the stage was 25.05 feet.
* Flood stage is 30 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
this morning and crest just over 32 feet around midnight tonight.
The river should fall below flood stage around midday Thursday.
&&
LAT...LON 3075 9715 3071 9703 3074 9696 3083 9707
3078 9707
$$903 WGUS84 KFWD 121158 FLSFWD Flood Statement National Weather Service Fort Worth TX 658 AM CDT Wed Apr 12 2017 ...The Flood Warning is cancelled for the following areas in Texas... Little River Near Little River Affecting Bell County PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. Stay tuned to NOAA All Hazards Radio for the latest river forecasts. && TXC027-121228- /O.CAN.KFWD.FL.W.0013.000000T0000Z-170412T1948Z/ /LRIT2.1.ER.170411T1459Z.170412T0015Z.170412T0747Z.NO/ 658 AM CDT Wed Apr 12 2017 The Flood Warning is cancelled for The Little River Near Little River. * At 0615 AM Wednesday the stage was 24.09 feet. * Flood stage is 30 feet. * Fell below flood stage at 3 AM Wednesday. * Forecast...The river will continue to fall to near 13 feet by Thursday morning. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Apr 11, 7:38 AM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, Apr 11, 7:38 AM CDT, 2 hours 27 minutes before
Area Forecast Discussion...UPDATED National Weather Service Fort Worth TX 738 AM CDT Tue Apr 11 2017 .AVIATION... /12Z TAFs/ A frontal boundary is south of the I-20 corridor, but a thunderstorm-disrupted wind field has made it difficult to discern its precise location. The Metroplex will remain well north of the boundary, and north flow will prevail through the daylight hours today. Elevated convection should remain south of the Metroplex terminals this morning, but activity closer to the frontal boundary will continue to disrupt south departures and the Cedar Creek cornerpost through at least mid-morning. This activity is widespread in Central Texas and will result in intermittent impacts at Waco. Guidance is still convinced that MVFR ceilings should prevail this morning in the Metroplex, but this has so far been limited to a little wrap-around moisture invof 925mb. The back edge of the VFR cloud deck that marks the frontal slope is just north of the Metroplex. But with the surface front nearly stationary, the clearing line is also unlikely to make additional progress south. Winds will veer north of the front today, and by tonight, light easterly surface flow will prevail. This should result in a deterioration of both ceilings and visibility. Improvement will gradually occur mid to late morning Wednesday as southeast winds return. 25 && .PREV DISCUSSION... /ISSUED 520 AM CDT Tue Apr 11 2017/ A nearly stationary frontal boundary has kept the juiciest air confined to areas east of I-35 and south of I-20. Persistent convection within the warm sector has neither successfully developed a cold pool nor completely exhausted the instability. Even at this hour, MLCAPE values near the severe thunderstorm in Bell County are around 1000 J/kg. This deep convection is also benefiting from another slug of forcing aloft that will sweep across Central Texas through daybreak. This will maintain a marginally severe hail threat through the termination of the severe thunderstorm watch at 7 am. Rich 850mb flow is continuously supplying the ongoing convection with more fuel. This deep moisture has resulted in some extraordinary rainfall rates, and the flooding threat will continue through daybreak, particularly where additional cells track over areas that have already seen heavy rainfall during this event. The flash flood watch remains in effect through 7 am though the western extent is already seeing the heavy rain potential diminish. After 7 am, drying westerly flow will ensue within the 850-700mb layer as the current impulse passes to the east. This should end the heavy rain threat though runoff may continue to cause flooding impacts throughout the morning commute. Although there is little warm advection or moisture flux across the surface boundary, there remains considerable elevated instability above the frontal layer. This was realized across North Central Texas during the early morning hours in vicinity of the 850mb front. The steep mid-level lapse rates helped maintain hailcores, but the forcing that helped overcome minimal storm- relative flow at the base of these updrafts has now passed to the east. As a result, the overnight storms that tormented the Metroplex have come to an end, and little if any additional convection is expected that deep into the cool air the remainder of the day. Mid-level ridging will make for a much quieter night tonight into Wednesday morning, but the progressive flow will assure the respite is short-lived. Some isolated (mainly daytime) showers and storms will be possible both Wednesday and Thursday as destabilizing southwesterly flow prevails. The main shortwave forcing will be confined to West Texas and the Panhandle, but some of the activity that originates there could impact our northwest counties into the evening/overnight hours each day. The severe threat appears low with this activity, but the stronger cells could contain small hail. The early part of the coming weekend may be the next break in the action, but thunderstorms are still expected to return Sunday and Monday. 25 && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 73 61 78 63 79 / 20 10 20 10 20 Waco 74 61 80 61 79 / 50 10 20 10 20 Paris 70 59 76 60 78 / 30 10 20 10 20 Denton 73 58 78 61 78 / 20 5 20 10 20 McKinney 72 58 77 60 79 / 20 10 20 10 20 Dallas 74 62 79 64 80 / 20 10 20 10 20 Terrell 73 60 79 63 80 / 30 10 20 10 10 Corsicana 73 62 79 62 79 / 40 10 20 10 10 Temple 73 62 79 61 79 / 60 10 20 10 20 Mineral Wells 74 57 78 61 78 / 10 5 20 20 20 && .FWD WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 7 AM CDT this morning for TXZ135-142>148- 156>162-174-175. && 25/25
Hazardous weather outlook, Apr 11, 8:37 AM CDT, 1 hour 28 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Fort Worth TX 837 AM CDT Tue Apr 11 2017 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121100- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 837 AM CDT Tue Apr 11 2017 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Today and Tonight. There is a chance of thunderstorms across much of North and Central Texas today. The bulk of the activity will be south of the I-20 corridor where the stronger storms will be capable of producing hail to the size of quarters. Some flooding issues will also be possible this morning, particularly where additional heavy rain impacts areas that have already seen considerable rainfall. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A few daytime thunderstorms will be possible Wednesday through Friday. Some of the storms could contain small hail, but the severe threat during the period appears low at this time. The highest storm chances and greatest potential for severe weather will be across West Texas, but some of that activity could impact northwestern portions of North Texas, particularly Wednesday night and Thursday. Another round of storms is expected early next week. At this time, it appears that lightning will be the primary hazard. .SPOTTER INFORMATION STATEMENT... Limited spotter activation may be requested this morning south of a line from Lampasas to Waco to Athens. 25
In the hours before
Local storm report, Apr 11, 7:52 AM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
752 AM CDT TUE APR 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM HAIL ALVARADO 32.40N 97.22W
04/11/2017 E1.50 INCH JOHNSON TX PUBLIC
PING PONG SIZE HAIL IN ALVARADO JUNIOR HIGH SCHOOL.Special weather statement, Apr 11, 8:06 AM CDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
806 AM CDT TUE APR 11 2017
TXZ156>158-111345-
Coryell TX-Lampasas TX-Bell TX-
806 AM CDT TUE APR 11 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CORYELL...
SOUTHEASTERN LAMPASAS AND WEST CENTRAL BELL COUNTIES UNTIL 845 AM
CDT...
At 806 AM CDT, Doppler radar was tracking a strong thunderstorm over
Kempner, or 7 miles southwest of Copperas Cove, moving east at 15
mph.
Dime size hail will be possible with this storm.
Locations impacted include...
Killeen, Copperas Cove, Fort Hood and Kempner.
LAT...LON 3104 9791 3103 9804 3116 9800 3114 9779
3094 9785
TIME...MOT...LOC 1306Z 274DEG 14KT 3104 9798
DunnSpecial weather statement, Apr 11, 8:07 AM CDT, 1 hour 58 minutes before
Special Weather Statement National Weather Service Fort Worth TX 807 AM CDT TUE APR 11 2017 TXZ157-111345- Coryell TX- 807 AM CDT TUE APR 11 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CORYELL COUNTY UNTIL 845 AM CDT... At 807 AM CDT, Doppler radar was tracking a strong thunderstorm 12 miles northwest of Gatesville, moving east at 25 mph. Dime size hail will be possible with this storm. Locations impacted include... Gatesville. LAT...LON 3167 9777 3150 9764 3144 9797 3156 9799 TIME...MOT...LOC 1307Z 247DEG 23KT 3156 9790 Dunn
Local storm report, Apr 11, 8:23 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
823 AM CDT TUE APR 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM HAIL 6 S MIDLOTHIAN 32.39N 96.98W
04/11/2017 E0.88 INCH ELLIS TX AMATEUR RADIOLocal storm report, Apr 11, 8:43 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
843 AM CDT TUE APR 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 AM TSTM WND DMG MART 31.53N 96.83W
04/10/2017 MCLENNAN TX BROADCAST MEDIA
2 RECREATIONAL VEHICLES WERE OVERTURNEDLocal storm report, Apr 11, 8:47 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
847 AM CDT TUE APR 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 PM TSTM WND DMG MART 31.53N 96.83W
04/10/2017 MCLENNAN TX BROADCAST MEDIA
ROOF OF UNKNOWN BUILDING ON THE SIDE OF BATTTLE LAKE
ROADThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 7:10 PM CDT | River Flood Warning | FWD | Hunt | 24 hr |
| Apr 10, 7:18 PM CDT | Severe Thunderstorm Warning | FWD | Bosque | 42 min |
| Apr 10, 7:19 PM CDT | Flash Flood Warning | FWD | Hopkins, Hunt | 2 hr |
| Apr 10, 7:30 PM CDT | Special Weather Statement | FWD | Hill | 45 min |
| Apr 10, 7:38 PM CDT | Special Weather Statement | FWD | Anderson | 52 min |
| Apr 10, 7:50 PM CDT | Flash Flood Warning | FWD | Bosque | 3 hr |
| Apr 10, 8:10 PM CDT | Special Weather Statement | FWD | Hill | 50 min |
| Apr 10, 8:13 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 62 min |
| Apr 10, 8:24 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, McLennan | 66 min |
| Apr 10, 8:59 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 61 min |
| Apr 10, 9:00 PM CDT | Flash Flood Warning | FWD | Hill, McLennan | 3 hr |
| Apr 10, 9:04 PM CDT | Special Weather Statement | FWD | Ellis | 41 min |
| Apr 10, 9:21 PM CDT | Areal Flood Advisory | FWD | Coryell | 114 min |
| Apr 10, 9:27 PM CDT | Severe Thunderstorm Warning | FWD | Hill, Limestone, McLennan | 63 min |
| Apr 10, 9:57 PM CDT | Areal Flood Advisory | FWD | Hill, Limestone | 2 hr |
| Apr 10, 9:58 PM CDT | Severe Thunderstorm Warning | FWD | Hill, Limestone, McLennan | 62 min |
| Apr 10, 10:01 PM CDT | Special Weather Statement | FWD | Bell | 44 min |
| Apr 10, 10:16 PM CDT | Special Weather Statement | FWD | Collin | 44 min |
| Apr 10, 10:25 PM CDT | Areal Flood Advisory | FWD | Falls, Limestone, McLennan | 2 hr |
| Apr 10, 10:25 PM CDT | Tornado Warning | FWD | McLennan | 35 min |
| Apr 10, 10:32 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 43 min |
| Apr 10, 10:34 PM CDT | Severe Thunderstorm Warning | FWD | Falls, Limestone | 56 min |
| Apr 10, 10:35 PM CDT | Areal Flood Advisory | FWD | Bell | 3 hr |
| Apr 10, 10:40 PM CDT | Areal Flood Advisory | FWD | Navarro | 3 hr |
| Apr 10, 10:43 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell | 62 min |
| Apr 10, 10:58 PM CDT | Severe Thunderstorm Warning | FWD | Limestone | 17 min |
| Apr 10, 10:59 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Hunt | 61 min |
| Apr 10, 11:01 PM CDT | Areal Flood Advisory | FWD | Coryell | 119 min |
| Apr 10, 11:07 PM CDT | Severe Thunderstorm Warning | FWD | Limestone | 53 min |
| Apr 10, 11:10 PM CDT | Flash Flood Warning | FWD | Bell, Coryell | 3 hr |
| Apr 10, 11:15 PM CDT | Severe Thunderstorm Warning | FWD | Bell | 60 min |
| Apr 10, 11:23 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 67 min |
| Apr 10, 11:40 PM CDT | Special Weather Statement | FWD | Delta | 65 min |
| Apr 10, 11:46 PM CDT | Areal Flood Advisory | FWD | Bosque | 119 min |
| Apr 10, 11:47 PM CDT | Special Weather Statement | FWD | Limestone | 28 min |
| Apr 10, 11:52 PM CDT | Special Weather Statement | FWD | Dallas | 38 min |
| Apr 10, 11:56 PM CDT | Areal Flood Advisory | FWD | Hill | 2 hr |
| Apr 11, 12:01 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 59 min |
| Apr 11, 12:02 AM CDT | Special Weather Statement | FWD | Fannin | 28 min |
| Apr 11, 12:09 AM CDT | Severe Thunderstorm Warning | FWD | Fannin | 34 min |
| Apr 11, 12:14 AM CDT | Special Weather Statement | FWD | Limestone | 31 min |
| Apr 11, 12:19 AM CDT | Special Weather Statement | FWD | Navarro | 26 min |
| Apr 11, 12:39 AM CDT | Special Weather Statement | FWD | Leon | 36 min |
| Apr 11, 12:59 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Grayson | 48 min |
| Apr 11, 1:06 AM CDT | Special Weather Statement | FWD | Bosque | 39 min |
| Apr 11, 1:12 AM CDT | Special Weather Statement | FWD | Henderson, Van Zandt | 33 min |
| Apr 11, 1:15 AM CDT | Special Weather Statement | FWD | Tarrant | 30 min |
| Apr 11, 1:22 AM CDT | Special Weather Statement | FWD | Lamar | 23 min |
| Apr 11, 1:43 AM CDT | Areal Flood Advisory | FWD | Falls, Hill, Limestone, McLennan | 3 hr |
| Apr 11, 1:43 AM CDT | Special Weather Statement | FWD | Hood | 32 min |
| Apr 11, 1:46 AM CDT | Special Weather Statement | FWD | Denton | 29 min |
| Apr 11, 1:50 AM CDT | Special Weather Statement | FWD | Denton | 40 min |
| Apr 11, 1:56 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 34 min |
| Apr 11, 2:01 AM CDT | Areal Flood Advisory | FWD | Hill | 59 min |
| Apr 11, 2:04 AM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson | 30 min |
| Apr 11, 2:06 AM CDT | Special Weather Statement | FWD | Tarrant | 24 min |
| Apr 11, 2:13 AM CDT | Flash Flood Warning | FWD | Bell, Coryell | 3 hr |
| Apr 11, 2:26 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 64 min |
| Apr 11, 2:33 AM CDT | Special Weather Statement | FWD | Tarrant | 27 min |
| Apr 11, 2:36 AM CDT | Special Weather Statement | FWD | Johnson | 24 min |
| Apr 11, 2:43 AM CDT | Special Weather Statement | FWD | Robertson | 32 min |
| Apr 11, 2:58 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 34 min |
| Apr 11, 3:07 AM CDT | Special Weather Statement | FWD | Somervell | 38 min |
| Apr 11, 3:10 AM CDT | Special Weather Statement | FWD | Leon | 35 min |
| Apr 11, 3:11 AM CDT | Areal Flood Advisory | FWD | Hill | 3 hr |
| Apr 11, 3:27 AM CDT | Special Weather Statement | FWD | Leon | 33 min |
| Apr 11, 3:29 AM CDT | Special Weather Statement | FWD | Tarrant | 46 min |
| Apr 11, 3:35 AM CDT | Special Weather Statement | FWD | Bell | 25 min |
| Apr 11, 3:46 AM CDT | River Flood Warning | FWD | Limestone | 58 hr |
| Apr 11, 3:46 AM CDT | River Flood Warning | FWD | Leon, Robertson | 6 days |
| Apr 11, 3:49 AM CDT | Severe Thunderstorm Warning | FWD | Bell | 56 min |
| Apr 11, 4:39 AM CDT | Areal Flood Advisory | FWD | Falls, Limestone, McLennan, Navarro | 3 hr |
| Apr 11, 4:44 AM CDT | Severe Thunderstorm Warning | FWD | Bell | 61 min |
| Apr 11, 4:56 AM CDT | Special Weather Statement | FWD | Johnson | 34 min |
| Apr 11, 5:13 AM CDT | Flash Flood Warning | FWD | Bell, Coryell | 7 hr |
| Apr 11, 5:20 AM CDT | Tornado Warning | FWD | Bell | 25 min |
| Apr 11, 6:06 AM CDT | Special Weather Statement | FWD | Erath | 24 min |
| Apr 11, 6:28 AM CDT | Special Weather Statement | FWD | Hood | 32 min |
| Apr 11, 6:55 AM CDT | Special Weather Statement | FWD | Milam | 35 min |
| Apr 11, 7:20 AM CDT | Special Weather Statement | FWD | Johnson | 25 min |
Nearby
River Flood Warnings in Texas, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.